T. Michael, J. Anderson, and . Cheeger, Diffeomorphism finiteness for manifolds with Ricci curvature and L n/2 -norm of curvature bounded, Geom. Funct. Anal, vol.1, issue.3, pp.231-252, 1991.

T. Michael, J. Anderson, and . Cheeger, C ? -compactness for manifolds with Ricci curvature and injectivity radius bounded below, J. Differential Geom, vol.35, issue.2, pp.265-281, 1992.

B. Andrews and C. Hopper, The Ricci flow in Riemannian geometry, Lecture Notes in Mathematics, vol.2011, 2011.
DOI : 10.1007/978-3-642-16286-2

V. [. Alexander, A. Kapovitch, and . Petrunin, Alexandrov meets Kirszbraun. ArXiv e-prints, 2010.

A. D. Aleksandrov, &. Chapman, /. Hall, B. Crc, . Raton et al., Aleksandrov selected works. Part II Intrinsic geometry of convex surfaces, 2006.

U. Abresch and W. T. Meyer, A sphere theorem with a pinching constant below ${1??ver4}$, Journal of Differential Geometry, vol.44, issue.2
DOI : 10.4310/jdg/1214458972

T. Michael and . Anderson, Metrics of positive Ricci curvature with large diameter, Manuscripta Math, vol.68, issue.4, pp.405-415, 1990.

V. [. Aleksandrov and . Zalgaller, Intrinsic geometry of surfaces. Translated from the Russian by, J. M. Danskin. Translations of Mathematical Monographs, vol.15, 1967.

V. Bayle, Propriétés de concavité du profil isopérimétrique et applications, 2003.

D. Burago, Y. Burago, and S. Ivanov, A course in metric geometry, Graduate Studies in Mathematics, vol.33, 2001.
DOI : 10.1090/gsm/033

L. Bessières, G. Besson, S. Maillot, M. Boileau, and J. Porti, Geometrisation of 3-manifolds, EMS Tracts in Mathematics . European Mathematical Society (EMS), vol.13, 2010.
DOI : 10.4171/082

]. M. Ber60 and . Berger, Les variétés Riemanniennes (1/4)-pincées, Ann. Scuola Norm. Sup. Pisa, vol.14, issue.3, pp.161-170, 1960.

M. Berger, A panoramic view of Riemannian geometry, 2003.
DOI : 10.1007/978-3-642-18245-7

. Yu, M. Burago, G. Gromov, ?. Perel, and . A. Man, Aleksandrov spaces with curvatures bounded below, Uspekhi Mat. Nauk, pp.3-51, 1992.

P. Bérard and D. Meyer, In??galit??s isop??rim??triques et applications, Annales scientifiques de l'??cole normale sup??rieure, vol.15, issue.3, pp.513-541, 1982.
DOI : 10.24033/asens.1435

S. Brendle, A general convergence result for the Ricci flow in higher dimensions . Duke Math, J, vol.145, issue.3, pp.585-601, 2008.

S. Brendle, Ricci flow and the sphere theorem, Graduate Studies in Mathematics, vol.111, 2010.
DOI : 10.1090/gsm/111

S. Brendle and R. M. Schoen, Classification of manifolds with weakly 1/4-pinched curvatures, Acta Mathematica, vol.200, issue.1, pp.1-13, 2008.
DOI : 10.1007/s11511-008-0022-7

S. Brendle and R. Schoen, Manifolds with $1/4$-pinched curvature are space forms, Journal of the American Mathematical Society, vol.22, issue.1, pp.287-307, 2009.
DOI : 10.1090/S0894-0347-08-00613-9

C. Böhm and B. Wilking, Manifolds with positive curvature operators are space forms, Annals of Mathematics, vol.167, issue.3, pp.1079-1097, 2008.
DOI : 10.4007/annals.2008.167.1079

J. Cheeger and T. H. Colding, On the structure of spaces with Ricci curvature bounded below. I, Journal of Differential Geometry, vol.46, issue.3, pp.406-480, 1997.
DOI : 10.4310/jdg/1214459974

D. Chu, C. Glickenstein, J. Guenther, T. Isenberg, D. Ivey et al., The Ricci flow : techniques and applications. Part I Geometric aspects, Mathematical Surveys and Monographs, vol.135, 2007.

D. Chu, C. Glickenstein, J. Guenther, T. Isenberg, D. Ivey et al., The Ricci flow : techniques and applications. Part II Analytic aspects, Mathematical Surveys and Monographs, vol.144, 2008.

B. Chow, S. Chu, D. Glickenstein, C. Guenther, J. Isenberg et al., The Ricci flow : techniques and applications. Part III. Geometric-analytic aspects, Bibliographie volume 163 of Mathematical Surveys and Monographs, 2010.

J. Cheeger, M. Gromov, and M. Taylor, Finite propagation speed, kernel estimates for functions of the Laplace operator, and the geometry of complete Riemannian manifolds, Journal of Differential Geometry, vol.17, issue.1, pp.15-53, 1982.
DOI : 10.4310/jdg/1214436699

B. Chow and D. Knopf, The Ricci flow : an introduction, volume 110 of Mathematical Surveys and Monographs, 2004.

B. Chow and P. Lu, The maximum principle for systems of parabolic equations subject to an avoidance set, Pacific Journal of Mathematics, vol.214, issue.2, pp.201-222, 2004.
DOI : 10.2140/pjm.2004.214.201

[. Chow, P. Lu, and L. Ni, Hamilton's Ricci flow, Graduate Studies in Mathematics, vol.77, 2006.
DOI : 10.1090/gsm/077

H. Tobias and . Colding, Ricci curvature and volume convergence, Ann. of Math, vol.145, issue.23, pp.477-501, 1997.

B. [. Cabezas-rivas and . Wilking, How to produce a Ricci Flow via Cheeger- Gromoll exhaustion. ArXiv e-prints, 2011.

B. Chen and X. Zhu, Uniqueness of the Ricci flow on complete noncompact manifolds, Journal of Differential Geometry, vol.74, issue.1, pp.119-154, 2006.
DOI : 10.4310/jdg/1175266184

M. Dennis and . Deturck, Deforming metrics in the direction of their Ricci tensors, J. Differential Geom, vol.18, issue.1, pp.157-162, 1983.

[. Daskalopoulos and C. E. Kenig, Degenerate diffusions. Initial value problems and local regularity theory, 2007.
DOI : 10.4171/033

O. Durumeric, A generalization of Berger's theorem on almost $\frac 14$-pinched manifolds. II, Journal of Differential Geometry, vol.26, issue.1, pp.101-139, 1987.
DOI : 10.4310/jdg/1214441178

S. Gallot, D. Hulin, and J. Lafontaine, Riemannian geometry . Universitext, 2004.
URL : https://hal.archives-ouvertes.fr/hal-00002870

S. [. Gururaja, H. Maity, and . Seshadri, On Wilking's criterion for the Ricci flow. ArXiv e-prints, 2011.

]. M. Gro91 and . Gromov, Sign and geometric meaning of curvature, Rend. Sem. Mat. Fis. Milano, vol.61, pp.9-123, 1991.

M. Gromov, Metric structures for Riemannian and non-Riemannian spaces, Based on the 1981 French original [ MR0682063 (85e :53051)], With appendices by M. Katz, P. Pansu and S. Semmes, Translated from the French by Sean Michael Bates, 1999.

G. Giesen and P. M. Topping, Ricci flows with unbounded curvature. ArXiv e-prints, 2011.

R. E. Greene and H. Wu, Lipschitz convergence of Riemannian manifolds, Pacific Journal of Mathematics, vol.131, issue.1, pp.119-141, 1988.
DOI : 10.2140/pjm.1988.131.119

X. Gao and Y. Zheng, An Interpolating Curvature Condition Preserved By Ricci Flow. ArXiv e-prints, 2011.

R. S. Hamilton, Three-manifolds with positive Ricci curvature, Journal of Differential Geometry, vol.17, issue.2, pp.255-306, 1982.
DOI : 10.4310/jdg/1214436922

R. S. Hamilton, Four-manifolds with positive curvature operator, Journal of Differential Geometry, vol.24, issue.2, pp.153-179, 1986.
DOI : 10.4310/jdg/1214440433

R. S. Hamilton, A Compactness Property for Solutions of the Ricci Flow, American Journal of Mathematics, vol.117, issue.3, pp.545-572, 1995.
DOI : 10.2307/2375080

S. Richard and . Hamilton, The formation of singularities in the Ricci flow, Surveys in differential geometry, pp.7-136, 1993.

J. Jost, Riemannian geometry and geometric analysis, 2011.
DOI : 10.1007/978-3-642-21298-7

V. Kapovitch, Perelman???s Stability Theorem, Surveys in differential geometry, pp.103-136, 2007.
DOI : 10.4310/SDG.2006.v11.n1.a5

B. Kleiner and J. Lott, Notes on Perelman???s papers, Geometry & Topology, vol.12, issue.5, pp.2587-2855, 2008.
DOI : 10.2140/gt.2008.12.2587

W. Klingenberg, ??ber Riemannsche Mannigfaltigkeiten mit positiver Kr??mmung, Commentarii Mathematici Helvetici, vol.35, issue.1, pp.47-54, 1961.
DOI : 10.1007/BF02567004

M. Gary and . Lieberman, Second order parabolic differential equations, Singapore : World Scientific. xi, 1996.

[. Machigashira, The Gaussian curvature of Alexandrov surfaces, Journal of the Mathematical Society of Japan, vol.50, issue.4, pp.859-878, 1998.
DOI : 10.2969/jmsj/05040859

J. Mario, J. D. Micallef, and . Moore, Minimal two-spheres and the topology of manifolds with positive curvature on totally isotropic two-planes

J. Morgan and G. Tian, Ricci flow and the Poincaré conjecture, Clay Mathematics Monographs, vol.3, 2007.

T. Huy and . Nguyen, Isotropic curvature and the Ricci flow, Int. Math. Res. Not. IMRN, issue.3, pp.536-558, 2010.

]. L. Nw07a, J. Ni, and . Wolfson, Positive Complex Sectional Curvature, Ricci Flow and the Differential Sphere Theorem ArXiv e-prints, 2007.

L. Ni and B. Wu, Complete manifolds with nonnegative curvature operator, Proceedings of the American Mathematical Society, vol.135, issue.09, pp.3021-3028, 2007.
DOI : 10.1090/S0002-9939-06-08872-1

]. G. Per97 and . Perelman, Construction of manifolds of positive Ricci curvature with big volume and large Betti numbers, Comparison geometry, pp.1993-94, 1997.

]. G. Per02 and . Perelman, The entropy formula for the Ricci flow and its geometric applications . ArXiv Mathematics e-prints, 2002.

]. G. Per03 and . Perelman, Ricci flow with surgery on three-manifolds. ArXiv Mathematics e-prints, 2003.

P. Petersen, Riemannian geometry, volume 171 of Graduate Texts in Mathematics, 2006.

P. Petersen and T. Tao, Classification of almost quarter-pinched manifolds, Proc. Amer, pp.2437-2440, 2009.
DOI : 10.1090/S0002-9939-09-09802-5

]. D. Ram11 and . Ramos, Smoothening cone points with Ricci flow. ArXiv e-prints, 2011.

Y. G. Reshetnyak, Two-Dimensional Manifolds of Bounded Curvature, Encyclopaedia Math. Sci, vol.70, pp.3-163, 1993.
DOI : 10.1007/978-3-662-02897-1_1

]. T. Ric10 and . Richard, Suites de flots de ricci en dimension 3 et applications, Actes du Séminaire Théorie Spectrale et Géométrie, pp.121-145, 2010.

]. T. Ric11a and . Richard, Lower bounds on Ricci flow invariant curvatures and geometric applications. ArXiv e-prints, 2011.

]. T. Ric11b and . Richard, Ricci flow of non-collapsed 3-manifolds : Two applications, Comptes Rendus Mathematique, vol.349, pp.9-10567, 2011.

]. T. Ric12 and . Richard, Canonical smoothing of compact Alexandrov surfaces via Ricci flow. ArXiv e-prints, 2012.

[. Shi, Deforming the metric on complete Riemannian manifolds, Journal of Differential Geometry, vol.30, issue.1, pp.223-301, 1989.
DOI : 10.4310/jdg/1214443292

]. M. Sim09a and . Simon, Ricci flow of non-collapsed 3-manifolds whose Ricci curvature is bounded from below. ArXiv e-prints, 2009.

[. Simon, Ricci flow of almost non-negatively curved three manifolds, Journal f??r die reine und angewandte Mathematik (Crelles Journal), vol.2009, issue.630, pp.177-217, 2009.
DOI : 10.1515/CRELLE.2009.038

[. Topping, Lectures on the Ricci flow Lecture Note Series, 2006.

P. Topping, Uniqueness and nonuniqueness for Ricci flow on surfaces : Reverse cusp singularities. ArXiv e-prints, 2010.

M. Troyanov, Les surfaces à courbure intégrale bornée au sens d'Aleksandrov. ArXiv e-prints, 2009.

G. Tian and B. Wang, On the structure of almost Einstein manifolds. ArXiv e-prints, 2012.

C. Villani, Optimal transport, of Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences, 2009.
DOI : 10.1007/978-3-540-71050-9

URL : https://hal.archives-ouvertes.fr/hal-00974787

]. B. Wil10 and . Wilking, A Lie algebraic approach to Ricci flow invariant curvature conditions and Harnack inequalities. ArXiv e-prints, 2010.